# SDR JJBA20250929045

- Difficulty date: September 19, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14521725001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFI, LH SILL BTW FR 18-24 FOUND CORRODED. AT CF1, LH SILL BTW FR 18-24 SILL FOUND CORRODED OUT OF LIMITS. SILL REMOVED AND NEW SILL INSTALLED
